Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Scalp scratching. White flakes falling. Help from an online doctor on medications, shampoos, lotion

Dear Doctor, This is Karthik from Tamil Nadu, India.. Am having a problem with my scalp, while scratching my head at least 50 numbers of white flakes falling from my head every day. I used to wash my head with neem soap often and sometimes with "Head and Shoulders" ant-dandruff shampoo, but still the problem persists. Please advice me any lotion, shampoo or medicine. Thank you..
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
Dandruff can sometimes be helped by using a mild shampoo containing tea tree oil. Avoid scratching your head when washing your hair. It is better to massage the shampoo into your scalp. Avoid using hairspray and gel as these can dry the scalp and cause irritation.
There are many specific anti-dandruff shampoos to choose from. Those containing zinc pyrithione or salicylic acid can be effective.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor